# SDR MALA040928

- Difficulty date: October 7, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PERSISTENT AVIONICS SMOKE INDICATION IN FLIGHT.  CONTINUED TO REPEAT UNTIL SHUTDOWN, NO VISUAL OR SMELL IND OF SMOKE.  MAINTENANCE REMOVED AND REPLACED AVIONICS SMOKE DETECTOR P/N ON & OFF 72-111211-000, PERFORMED REQUIRED OPS CHECKS ALL CHECKS ARE GOOD AT THIS TIME.
